Codral Cold & Flu + Dry Cough 24 Capsules

Product Code: 2676056

Availability:In stock


HK$225.00

Ask about this product


Imported from Australia


Free Shipping (7-10 days)


Paypal, Bank Transfer or FPS



Tags:  Cold & flu

Information

Drag to spin

General Information

Codral Cold & Flu + Dry Cough is for cold and flu relief.

Codral Cold & Flu + Dry Cough is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat and dry cough.

Paracetamol 500mg
Phenylphrine hydrochloride 5mg
Dextermethorphan hydrobromide monohydrate 10mg

CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Product Claims: Does not contain gluten, lactose or sugar.

Boxed Contents: 24 Capsules

Size: 24 Capsules

KEY FEATURES

• Cold & Flu Capsules
• 24 Pack
• Dry Cough

Warnings

Do not use - for children under 12 years - if you are hypersensitive to any of the ingredients- if you have taken paracetamol- if you are taking antidepressants- if carton seal is broken or missing or if blister foil is broken. Ask your doctor before use if you - have any medical condition or are taking any other medicines or are a chronic alcohol abuser - have high blood pressure - have heart problems - are pregnant or breastfeeding.- have a chronic cough or excessive secretions. Unless advised by a doctor - do not take this medicine for longer than a few days at a time if you are an adult - do not give this medicine to children and adolescents for longer than 48 hours at a time.

CAUTION

Pharmacy Medicine. - Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity - Phenylephrine may cause sleeplessness in some people - Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active Ingredients: Active ingredients (in each tablet):Paracetamol 500mgDextromethorphan hydrobromide monohydrate 10mgPhenylephrine hydrochloride 5mg

Allergen Free From: Gluten| Lactose| Sugar

Directions

For Adult and Children 12 years and over: 2 capsules every 4-6 hours as necessary. Do not exceed 8 capsules in 24 hours.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.

Storage Temperature: Below 30°C.

Codral Cold & Flu + Dry Cough 24 Capsules

Frequently Asked Questions(FAQ)